# SDR MASA200600806

- Difficulty date: March 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 5,861 hours, 4,152 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5012 ATL - SPOILER STAB FAULT STATUS MESSAGE.  RESET SSCU WITH CREW. OP'S CHECK GOOD.
